Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 28, NWS Corpus Christi, TX

April 20, 2012

NWS Corpus Christi, TX issued this small craft advisory at Apr 20, 2012, 3:34 PM CDT. It took effect at Apr 20, 2012, 11:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2012, 3:34 PM CDT (20:34 UTC)
In effect from
Apr 20, 2012, 11:00 PM CDT
Expired
Apr 21, 2012, 9:00 PM CDT
In force
22 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WHUS74 KCRP 202034
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT FRI APR 20 2012

...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT...

.AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE REGION TONIGHT.
IN RESPONSE...A COLD FRONT WILL ENTER THE COASTAL WATERS THIS
EVENING THEN MOVE RAPIDLY ACROSS. STRONG OFFSHORE WIND WILL
DEVELOP AFTER FRONTAL PASSAGE. WIND GUSTS TO GALE FORCE MAY OCCUR
OVER THE OFFSHORE COASTAL WATERS LATE TONIGHT THROUGH SATURDAY
MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER
THE COASTAL WATERS. CONDITIONS OVER THE WATERS WILL IMPROVE FROM
WEST TO EAST...BEGINNING SATURDAY MORNING.

GMZ250-255-270-275-210445-
/O.NEW.KCRP.SC.Y.0028.120421T0400Z-120421T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
334 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
1 PM CDT SATURDAY. 

* WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT WITH
  SUSTAINED WIND MAGNITUDES OF 20 TO 25 KNOTS. GUSTS TO NEAR GALE
  FORCE EXPECTED OVER THE OFFSHORE WATERS LATE TONIGHT THROUGH
  SATURDAY MORNING. SEAS HEIGHTS WILL BUILD TO 6 TO 8 FEET TONIGHT
  WITH MAXIMUM COMBINED SEAS RANGING FROM 8 TO 10 FEET SATURDAY.
  CONDITIONS WILL IMPROVE FROM WEST TO EAST BEGINNING SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-210445-
/O.NEW.KCRP.SC.Y.0028.120421T0400Z-120421T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
334 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
7 AM CDT SATURDAY. 

* WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT WITH
  SUSTAINED WIND MAGNITUDES AROUND 20 KNOTS ALONG WITH ROUGH BAY
  CONDITIONS. CONDITIONS WILL IMPROVE BEGINNING AROUND SUNRISE
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
7 follow-up statements
194 
WHUS74 KCRP 210428
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1128 PM CDT FRI APR 20 2012

...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT...

.AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE REGION TONIGHT.
IN RESPONSE...A COLD FRONT WILL ENTER THE COASTAL WATERS THIS
EVENING THEN MOVE RAPIDLY ACROSS. STRONG OFFSHORE WINDS WILL
DEVELOP AFTER FRONTAL PASSAGE. WIND GUSTS TO GALE FORCE MAY OCCUR
OVER THE OFFSHORE COASTAL WATERS LATE TONIGHT THROUGH SATURDAY
MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER
THE COASTAL WATERS. CONDITIONS OVER THE WATERS WILL IMPROVE FROM
WEST TO EAST...BEGINNING SATURDAY MORNING.

GMZ250-255-270-275-211230-
/O.CON.KCRP.SC.Y.0028.000000T0000Z-120421T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1128 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT 
  WITH SUSTAINED WIND MAGNITUDES OF 20 TO 25 KNOTS. GUSTS TO 
  NEAR GALE FORCE EXPECTED OVER THE OFFSHORE WATERS LATE TONIGHT 
  THROUGH SATURDAY MORNING. SEAS HEIGHTS WILL BUILD TO 6 TO 8 
  FEET TONIGHT WITH MAXIMUM COMBINED SEAS RANGING FROM 8 TO 10 
  FEET SATURDAY. CONDITIONS WILL IMPROVE FROM WEST TO EAST 
  BEGINNING SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-211200-
/O.CON.KCRP.SC.Y.0028.000000T0000Z-120421T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1128 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT 
  WITH SUSTAINED WIND MAGNITUDES AROUND 20 KNOTS ALONG WITH 
  ROUGH BAY CONDITIONS. CONDITIONS WILL IMPROVE BEGINNING AROUND 
  SUNRISE SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB/WC
837 
WHUS74 KCRP 210838
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
338 AM CDT SAT APR 21 2012

...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT...

.STRONG OFFSHORE FLOW WILL CONTINUE TODAY BEHIND THE COLD FRONT
THAT MOVED THROUGH YESTERDAY. WIND GUSTS TO GALE FORCE MAY OCCUR
OVER THE OFFSHORE WATERS THIS MORNING. IN RESPONSE TO STRONG
WIND...HIGH SEAS WILL DEVELOP OVER THE COASTAL WATERS. CONDITIONS
OVER THE WATERS WILL IMPROVE FROM WEST TO EAST THIS AFTERNOON.

GMZ250-255-270-275-211645-
/O.EXT.KCRP.SC.Y.0028.000000T0000Z-120422T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
338 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO
  NEAR GALE FORCE. SEAS WILL BUILD TO 6 TO 9 FEET THIS
  MORNING...AND GRADUALLY DECREASE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-211200-
/O.CON.KCRP.SC.Y.0028.000000T0000Z-120421T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
338 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS AND WAVES: NORTHEAST WIND AROUND 20 KNOTS ALONG WITH ROUGH
  BAY CONDITIONS. CONDITIONS WILL IMPROVE BEGINNING AROUND SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
281 
WHUS74 KCRP 211229
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 AM CDT SAT APR 21 2012

...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT...

.STRONG OFFSHORE FLOW WILL CONTINUE TODAY IN THE OPEN WATERS BEHIND
THE COLD FRONT THAT MOVED THROUGH YESTERDAY. WIND GUSTS TO GALE
FORCE MAY OCCUR OVER THE OFFSHORE WATERS THIS MORNING. IN RESPONSE
TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER THE COASTAL WATERS.
CONDITIONS OVER THE WATERS WILL IMPROVE FROM WEST TO EAST THIS
AFTERNOON.

GMZ230-235-211330-
/O.EXP.KCRP.SC.Y.0028.000000T0000Z-120421T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
729 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ250-255-270-275-212030-
/O.CON.KCRP.SC.Y.0028.000000T0000Z-120422T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
729 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO 
  NEAR GALE FORCE. SEAS WILL BUILD TO 6 TO 9 FEET THIS MORNING...
   AND GRADUALLY DECREASE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
487 
WHUS74 KCRP 211536 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1036 AM CDT SAT APR 21 2012

...STRONG WINDS EXPECTED OVER THE WATERS THROUGH TODAY...

.STRONG OFFSHORE FLOW WILL CONTINUE TODAY IN THE OPEN WATERS AND
NORTHERN BAYS BEHIND THE COLD FRONT THAT MOVED THROUGH YESTERDAY.
WIND GUSTS TO GALE FORCE MAY OCCUR OVER THE OFFSHORE WATERS THIS
MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL CONTINUE OVER
THE COASTAL WATERS BEFORE DIMINISHING THIS EVENING. 

GMZ235-212000-
/O.EXB.KCRP.SC.Y.0028.000000T0000Z-120421T2000Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1036 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON FOR THE NORTHERN BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR.  

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. BAYS CHOPPY TO
  ROUGH. WINDS AND WATERS WILL DIMINISH LATE THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-220000-
/O.CON.KCRP.SC.Y.0028.000000T0000Z-120422T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1036 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR THE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL
OUT TO 60 NM OFFSHORE.

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR
  GALE FORCE. SEAS WILL BUILD TO 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW/PZ
975 
WHUS74 KCRP 211940 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
240 PM CDT SAT APR 21 2012

...STRONG WINDS EXPECTED OVER THE WATERS THROUGH EARLY THIS EVENING...

.STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THIS AFTERNOON FOR THE
NORTHERN BAYS...AND THROUGH EARLY EVENING FOR THE GULF WATERS.
WINDS WILL DIMINISH BY MID EVENING...AS HIGH PRESSURE SETTLES MORE
INTO TEXAS.


GMZ250-255-270-275-220200-
/O.EXT.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
240 PM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING FOR THE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL
OUT TO 60 NM OFFSHORE. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ235-212300-
/O.EXT.KCRP.SC.Y.0028.000000T0000Z-120421T2300Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
240 PM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING FOR THE NORTHERN BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. BAYS CHOPPY TO
  ROUGH. WINDS WILL DIMINISH BY 6 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
180 
WHUS74 KCRP 212356
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
656 PM CDT SAT APR 21 2012

...STRONG WINDS EXPECTED OVER THE WATERS THROUGH EARLY THIS
EVENING...

.STRONG OFFSHORE FLOW WILL CONTINUE THROUGH EARLY EVENING FOR THE
OFFSHORE GULF WATERS. WINDS WILL DIMINISH BY MID EVENING...AS
HIGH PRESSURE SETTLES MORE INTO TEXAS.

GMZ250-255-220100-
/O.CAN.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
656 PM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY ACROSS THE COASTAL WATERS FROM BAFFIN BAY TO
MATAGORDA SHIP CHANNEL OUT 20 NAUTICAL MILES.

NORTHERLY WINDS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY
CONDITIONS. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH
THE EARLY EVENING AS WINDS CONTINUE TO RANGE FROM 15 TO 20 KNOTS.

$$

GMZ270-275-220200-
/O.CON.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
656 PM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB/GW
893 
WHUS74 KCRP 220204
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 PM CDT SAT APR 21 2012


GMZ270-275-220315-
/O.EXP.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
904 PM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING FOR
THE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60
NAUTICAL MILES OUT. WINDS HAVE FALLEN TO BELOW SMALL CRAFT
ADVISORY CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 1:25 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 20, 1:25 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
125 PM CDT FRI APR 20 2012

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...COMBINATION OF MVFR/VFR CEILINGS ANTICIPATED IN
ADVANCE OF A COLD FRONT EXPECTED TO MOVE ACRS SOUTH TEXAS THIS
AFTN AND OFFSHORE BY EVENING/EARLY TONIGHT. IN ADVANCE OF/ALONG
FRONT...ISOLD/SCT IFR CONDITIONS EXPECTED NEAR/DRG SHOWER/
THUNDERSTORM ACTIVITY. VFR CONDITIONS ARE EXPECTED AFTER AROUND
02Z OVER LAND WITH MODERATE NORTH/NORTHEAST WIND. EXPECT WIND TO
BECOME LGT OVER LAND BY 06Z SAT...YET INCREASE TO MODERATE/BREEZY
OVER LAND GENERALLY EAST OF US281 BY MID MORNING SAT.

&&

.PREV DISCUSSION... /ISSUED 627 AM CDT FRI APR 20 2012/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...CLOUDS WILL BEGIN TO BUILD IN THIS MORNING AHEAD OF AN
APPROACHING COLD FRONT. THIS FRONT WILL PUSH THROUGH THE TAF SITES
THIS AFTERNOON WITH THUNDERSTORM CHANCES JUST AHEAD OF AND ALONG
THE FRONT. SOME STORMS...ESPECIALLY FOR EASTERN SITES MAY BE
SEVERE THIS EVENING. GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP
BEHIND THE FRONT AND LINGER OVERNIGHT. VFR CONDITIONS WILL RETURN
FOR SATURDAY.

PREV DISCUSSION... /ISSUED 416 AM CDT FRI APR 20 2012/

SHORT TERM (TODAY THROUGH SATURDAY)...MAIN FORECAST CONCERN IS
WITH THUNDER AND SEVERE POTENTIAL TODAY. SURFACE LOW CURRENTLY
OVER NORTHERN ILLINOIS WITH COLD FRONT DRAPED INTO WEST TEXAS
WILL PROGRESS EASTWARD TODAY. AHEAD OF THE FRONT SOUTH TO
SOUTHEAST SURFACE WINDS AND SOUTH TO SOUTHWEST WINDS AT H850 WILL
ALLOW FOR GOOD HEATING TODAY. H850 WINDS WILL ALSO KEEP A PRETTY
STRONG CAP IN PLACE FOR MUCH OF THE DAY...HAMPERING PRECIPITATION.
ANYTHING THAT WOULD DEVELOP THIS MORNING AND EARLY AFTERNOON
SHOULD JUST REMAIN SHOWER ACTIVITY. THE FRONT MOVES IN BY MID
AFTERNOON WIPING OUT THE CAP AND BRINGING A BRIEF WINDOW FOR
SEVERE WEATHER POTENTIAL. MOST MODELS ARE PEAKING CAPE ACROSS THE
AREA AROUND 1500-2000 J/KG THIS AFTERNOON...ALTHOUGH THE RUC AND
SOME MESO MODELS ARE A BIT HIGHER THAN THIS...ESPECIALLY EAST.
CONSENSUS FOR CONVECTIVE INITIATION SEEMS TO BE IN THE 20-21Z TIME
FRAME ALONG THE COLD FRONT WHERE CIN RAPIDLY DECREASES. LAPSE
700-500 LAPSE RATES LOOK FAVORABLE AND LI VALUES DECREASE TO AS
MUCH AS -8 DEPENDING ON THE MODEL. THE BIGGEST DETERRENT THOUGH MAY
BE THE SOUTHWESTERLY 850 MB WINDS. THIS COULD POTENTIALLY MAKE THE
CAP STRONG ENOUGH TO NOT ERODE BEFORE THE UPPER TROUGH MOVES
THROUGH...AND IT COULD ALSO BRING TOO MUCH DRY AIR IN...DEPENDING
ON THE DEPTH OF THESE SOUTHWEST WINDS. ADDITIONALLY...PWAT VALUES
ARE LESS THAN IMPRESSIVE FOR THE ENTIRE AREA...WITH MAINLY 1 TO
1.5 INCH VALUES EXPECTED.

WHILE THE ENTIRE FORECAST AREA HAS THE CHANCE TO SEE SEVERE
WEATHER...MAINLY A WIND AND HAIL THREAT...THE BEST CHANCE WILL BE
IN THE NORTHEAST PORTION OF THE FORECAST AREA...AND BETWEEN 21 AND
00Z.

THE UPPER TROUGH HANGS BACK A BIT, BUT SHOULD STILL MOVE
THROUGH BETWEEN 00 AND 06Z QUICKLY ENDING PRECIP CHANCES ACROSS
THE AREA. ONCE THE UPPER TROUGH GETS OUT OF HERE PLEASANT...BUT
BREEZY CONDITIONS WILL FILTER IN. TEMPERATURES SHOULD COOL NICELY
OVERNIGHT FRIDAY NIGHT INTO SATURDAY MORNING WITH TEMPS DECREASING
INTO THE 50S FOR MUCH OF THE AREA. SATURDAY LOOKS TO WARM BACK
INTO THE UPPER 70S AND 80S...BUT WITH MUCH LOWER DEWPOINTS.

MARINE...BEHIND THE COLD FRONT FRIDAY NIGHT STRONG OFFSHORE FLOW
WILL DEVELOP. WITH WARM SURFACE WATER TEMPERATURES GUSTS SHOULD
MIX DOWN PRETTY EASILY. THIS WILL LIKELY BRING NEAR GALE FORCE
GUSTS TO THE AREA BETWEEN 06Z AND 18Z SATURDAY. WILL HOLD OFF ON
ISSUING A GALE WATCH AT THIS TIME...BUT ONE MAY BE NEEDED LATER
TODAY. AT LEAST A SMALL CRAFT ADVISORY IS LIKELY.

LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UPPER LEVEL TROUGH WILL
BE EAST OF THE AREA TO START THE EXTENDED PART OF THE FORECAST.
DRIER AIR WILL BE ENTRENCHED OVER SOUTH TEXAS AS PRECIPITABLE WATER
VALUES FALL BELOW 0.75 INCHES. WITH WINDS BECOMING LIGHTER INLAND
AND THE DRY AIR...ANTICIPATE DECENT RADIATIONAL COOLING SATURDAY
NIGHT WITH TEMPS FALLING INTO THE LOWER/MID 50S ACROSS MUCH OF THE
REGION. A DRY NORTHWEST FLOW ALOFT WILL PREVAIL INTO EARLY NEXT WEEK
AS UPPER LEVEL RIDGE BECOMES ESTABLISHED ACROSS THE ROCKIES. SURFACE
HIGH WILL SHIFT TO THE EAST ON TUESDAY WITH ONSHORE FLOW RETURNING.
TEMPS WILL MODERATE THROUGH THE WEEK...WITH LOWER 90S ACROSS THE
WEST TO LOWER/MID 80S NEAR THE COAST WEDNESDAY THROUGH FRIDAY.
LATEST RUN OF THE GFS BREAKS THE UPPER RIDGE DOWN ON THURSDAY BUT
THE EURO KEEPS UPPER TROUGH OUT WEST THROUGH THE PERIOD. FORECAST
WILL CONTINUE TO FAVOR AMPLIFIED UPPER RIDGE SOLUTION FOR THE TIME
BEING. NO SIGNIFICANT CHANGES MADE TO THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    58  78  53  82  61  /  30   0   0   0   0
VICTORIA          54  76  50  79  57  /  30   0   0   0   0
LAREDO            63  85  58  89  61  /  10   0   0   0   0
ALICE             55  81  52  83  57  /  20   0   0   0   0
ROCKPORT          60  79  57  78  62  /  40   0   0   0   0
COTULLA           55  82  50  85  57  /  10   0   0   0   0
KINGSVILLE        58  79  52  83  59  /  30   0   0   0   0
NAVY CORPUS       62  78  61  78  65  /  40   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...SHORT TERM
Hazardous weather outlook, Apr 20, 5:36 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
536 AM CDT FRI APR 20 2012

TXZ229>234-239>247-211045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
536 AM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH TEXAS
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE AN ELEVATED FIRE WEATHER RISK IN THE COASTAL BEND
REGION ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

GMZ230-235-250-255-270-275-211045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
536 AM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG TO SEVERE STORMS ARE LIKELY LATE THIS AFTERNOON
AND THIS EVENING ACROSS THE MARINE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON SATURDAY AS STRONG
OFFSHORE WINDS DEVELOP. A GALE WATCH MAY BE NECESSARY FOR OPEN
WATER AREAS.

PZ/TB

In the hours before

Special weather statement, Apr 20, 3:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
301 PM CDT FRI APR 20 2012

TXZ234-202030-
VICTORIA-
301 PM CDT FRI APR 20 2012

...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VICTORIA REGIONAL AIRPORT...OR 5 MILES
NORTHEAST OF VICTORIA...MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

CB
Special weather statement, Apr 20, 3:24 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
324 PM CDT FRI APR 20 2012

TXZ246-202130-
REFUGIO-
324 PM CDT FRI APR 20 2012

...A STRONG THUNDERSTORM WAS AFFECTING REFUGIO COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR QUINTANA...OR 13 MILES EAST OF REFUGIO...
MOVING EAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

CB
Special weather statement, Apr 20, 3:33 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
333 PM CDT FRI APR 20 2012

TXZ233-234-202115-
GOLIAD-VICTORIA-
333 PM CDT FRI APR 20 2012

...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD AND VICTORIA
COUNTIES...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEESATCHE...OR 8 MILES SOUTH OF YORKTOWN...
MOVING EAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:01 PM CDTSevere Thunderstorm WarningCRPVictoria59 min
Apr 20, 3:01 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg44 min
Apr 20, 3:04 PM CDTSevere Thunderstorm WarningCRPLive Oak41 min
Apr 20, 3:18 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio42 min
Apr 20, 3:24 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces, San Patricio66 min
Apr 20, 3:35 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces40 min
Apr 20, 3:42 PM CDTSevere Thunderstorm WarningCRPMcMullen48 min
Apr 20, 3:44 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg61 min
Apr 20, 3:49 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak41 min
Apr 20, 3:50 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, Refugio, San Patricio55 min
Apr 20, 3:52 PM CDTSevere Thunderstorm WarningCRPCalhoun, Refugio38 min
Apr 20, 4:00 PM CDTSpecial Marine WarningCRP2 hr
Apr 20, 4:08 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen37 min
Apr 20, 4:17 PM CDTTornado WarningCRPNueces43 min
Apr 20, 4:21 PM CDTSevere Thunderstorm WarningCRPCalhoun, Refugio39 min
Apr 20, 4:46 PM CDTSevere Thunderstorm WarningCRPKleberg44 min
Apr 20, 4:48 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces42 min
Apr 20, 5:09 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces51 min
Apr 20, 5:14 PM CDTSpecial Marine WarningCRP2 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.